Diarrhoea relief tablets help to ease your symptoms as quickly as one hour after each dose. …read moreSee less
If you're worried about diarrhoea interrupting your day, causing you discomfort and dehydration, our range of tablets can help you to feel better fast.
Don't let an upset stomach get the better of you when diarrhoea relief tablets have made treatment a breeze, even on the go.
- Now£4.79RRP £5.41
- Now£6.99RRP £7.23
- Now£4.99RRP £5.39
Free delivery when you spend over £30
100% discreet delivery for every item ordered
Fully regulated UK pharmacy
What is the best diarrhoea treatment?
If you want a diarrhoea treatment that works quickly, try an over-the-counter product like loperamide (Imodium) or Pepto-Bismol.
Antibiotics may be given if it’s caused by a bacteria or parasite which you may have gotten from consuming food or water that’s been contaminated.
Diarrhoea that’s caused by a viral infection cannot be treated with antibiotics - you may want to try treatments at home, like eating bland foods, taking probiotics and drinking rice water.
What causes travellers’ diarrhoea?
Travellers’ diarrhoea is caused by drinking or eating food that contains bacteria, viruses and parasites.
You can prevent yourself from getting diarrhoea whilst travelling by avoiding unsafe water, such as buying bottled water or boiling the water first.
Try to avoid eating raw fish, meat or vegetables, and don’t put ice in your drink.
Can vitamin supplements cause stomach pain or diarrhoea?
Vitamin supplements usually won’t cause stomach problems like pain, nausea, or diarrhoea.
However, it’s important to note that supplements can have side effects sometimes, and stomach issues can be some of these.
This can happen if you’re sensitive or allergic to any of the ingredients in your supplement or simply because the supplement isn't right for you.
If you experience any side effects after taking a vitamin or supplement, you should speak to your doctor or pharmacist right away and ask for their advice.
Why does vomiting and diarrhoea cause dehydration?
If you’re ill with a nasty stomach bug, frequent vomiting or diarrhoea can cause you to become dehydrated.
This is because your body is losing more fluids than it’s taking in, and it’s also losing essential salts and nutrients.
Your body needs water to function properly, so when you’re losing fluids through vomiting or diarrhoea you may start to experience symptoms like feeling thirsty, tired or dizzy.